# SDR SWIA2020030248869

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,579 hours, 24,922 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF AFTER GEAR WAS SELECTED UP. RAN QRH, GEAR CAME DOWN.  FLIGHT 3104 - FILED CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20549129 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CAMP CP20550120-1("FOUND NLG STRUT COMPLETELY BOTTOMED OUT AND FOUND PUDDLE OF FLUID UNDER NLG") AND REFERENCE CAMP CP20552269-1 FOR FDR DOWNLOAD. WITH INFORMATION FOUND IN THE MDC, THE DATA COMPILED OUT OF THE FDR DOWNLOAD AND THE LACK OF EXTENSION ON THE NLG SHOCK STRUT DETERMINED THE GEAR DISAGREE WAS CAUSED FROM THE NLG SHOCK STRUT NOT EXTENDING FULLY ON TAKEOFF. PERFORMED THE REPLACEMENT OF THE NLG SEALS IAW CRJ 700 AMM. RESTORED (NLG) SHOCK STRUT TO NORMAL CONFIGURATION AFTER MAINTENANCE IAW CRJ 700 AMM. PERFORMED AN EXTENSION CHECK OF THE NLG SHOCK STRUT IAW CRJ 700 AMM. SEE CHILD CAMP CP20553438-1 FOR AN EXTENSION CHECK OF THE NLG SHOCK STRUT AFTER 24 HOURS."
